# SDR WRXR202412130001

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Chafed
- Location: Zone 500
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP FAIRING 586AB FOUND GOUGING ON WING ON FWD SIDE OF PANEL TO WING MATING SURFACE DUE TO CERAM-KOTE ON SEAL. BLENDED GOUGES ON LOWER LH WING SKIN AT AREAS C/T PANEL 586AB IAW CRJ700 SRM 51-12-00-001-001-A01. ROTO-PEENED REWORKED AREA IAW CRJ700 SRM 51-24-11. ALODINE AND PRIMED AND PAINTED IAW CRJ700 SRM 51-25-01. ALL WORK COMPLIED WITH IAW REO 670-57-21-1020 REV --.
